# SDR RAIA9912039

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 2731 · Elevator Tab Control System
- Part: Indicator
- Part number: 48635028010
- Condition: Failed
- Location: Cockpit
- Part time: 4,593 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7402 - STL - PITCH TRIM CIRCUIT BREAKER POPPED WOULD NOT RESET.  MAINTENANCE REPLACED PITCH TRIM INDICATOR.  (M)
